# SDR HALA20250207053

- Difficulty date: February 6, 2025
- Submitted: February 8, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 29,690 hours, 4,767 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,690 hours, 4,767 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ELEC GEN 2 FAULT, RESET DID NOT WORK, GEN #2 OFF. 5 MINS LATER ELEC - IDG#1 LO PR IDG 2 TO OFF PER PROCEDURE. REMOVED AND REPLACED #2 I.D.G. PER AMM 24-21-51. LEAK CHECK OPS CHECK GOOD. OK FOR SVC.
